# SDR DALA12007395635

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 53,795 hours, 18,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR AFT LEAF SPRING FOUND FAILED JIC 2561-01257-01B,  STEP 10B R1 DOOR GIRT BAR ASSY.  R & R IAW AMM 25-66-10. GIRT BAR LOCK SPRING CHECKED IAW WORK CARD 2561-01257-01B STEP 6 TO 10. GIRT BAR LOCK SPRING CHECK RESULT FOUND "SATISFACTORY" JOB COMPLETRED BY LMS 686500.  RII INSPECTION ACCOMPLISHED.
